Solution of an equation in Poisson partial derivatives with conditions of Dirichlet using techniques of the inverse moments problem
作者: Maria B. Pintarelli
作者单位: 1Facultad de Ciencias Exactas - Universidad Nacional de La PLata Facultad de Ingenieria - Universidad Nacional de La PLata
刊名: Journal of Mathematical and Computational Science, 2019, Vol.9 (3), pp.239-253
来源数据库: Science & Knowledge Publishing Corporation Limited
原始语种摘要: In this paper, it will be shown that finding solutions from the Helmholtz equation and the non-linear Poisson equation under Dirichlet conditions is equivalent to solving an integral equation, which can be treated as a generalized two-dimensional moment problem over a domain that is considered rectangular in principle. We will see that an approximate solution of the equation in partial derivatives can be found using the techniques of generalized inverse moments problem and bounds for the error of the estimated solution. The method consists of two steps.In each one an integral equation is solved numerically using the two-dimensional inverse moments problem techniques. We illustrate the different cases with examples.
全文获取路径: SCIK  (合作)

  • inverse 逆的
  • problem 题目
  • equation 方程
  • partial 局部的
  • conditions 条件式
  • Poisson 泊松
  • generalized 广义
  • bounds 界限
  • solving 求解
  • solution 溶液